Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at May 21, 2024, 7:18 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 7:18 PM CDT (00:18 UTC)
- Expired
- May 21, 2024, 8:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Columbia County, WI, Dane County, WI, Iowa County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:26 PM CDT | TSTM WND DMG | Sauk City, WI | Large tree limb down in Sauk City. Report relayed via broadcast media. Time estimated based on radar. |
| May 21, 7:30 PM CDT | TSTM WND DMG | 1 Wsw Blue Mounds, WI | Large tree branches snapped in Blue Mounds. Time estimated by radar. |
| May 21, 7:34 PM CDT | TSTM WND DMG | Mount Horeb, WI | Piece of steel facia blown off house near the roof. Time estimated by radar. |
| May 21, 7:37 PM CDT | HAIL 1 | 3 S Middleton, WI | |
| May 21, 7:45 PM CDT | TSTM WND DMG | 2 Ssw Lodi, WI | Report of multiple limbs and trees down near Lodi Marsh. Time estimated by radar. |
| May 21, 7:49 PM CDT | TORNADO | 3 Ese Mount Horeb, WI | Delayed Report: NWS Damage Survey confirms an EF-1 tornado with estimated peak winds of 100mph. which started east of Mount Horeb near Springdale and tracked to the northeast across Hwy 18 to east of Klevenville. Numerous tree damage was noted in a crisscross |
| May 21, 7:50 PM CDT | TSTM WND DMG | 1 Wnw Waunakee, WI | Tree snapped near base. Time estimated by radar. |
| May 21, 7:50 PM CDT | TSTM WND DMG | Waunakee, WI | Top of tree trunk snapped. |
| May 21, 7:54 PM CDT | TSTM WND DMG | 3 W Verona, WI | Two large highway distance signs on eastbound 151 west of Verona were bent down. |
| May 21, 7:56 PM CDT | TSTM WND DMG | 1 S Verona, WI | Extensive tree damage on the south side of Verona. |
| May 21, 7:58 PM CDT | TSTM WND DMG | 4 Wsw Middleton, WI | Several trees down including a large old 4 foot diameter oak tree across Old Sauk Road and a 12 inch pine snapped in half. Many large 3 to 6 inch branches down as well. |
| May 21, 7:59 PM CDT | TSTM WND DMG | 3 Nnw Fitchburg, WI | Large trees uprooted. |
| May 21, 8:00 PM CDT | TSTM WND DMG | 3 N Fitchburg, WI | |
| May 21, 8:00 PM CDT | TSTM WND DMG | Cross Plains, WI | Scattered tree limbs down, some large, from just west of Middleton to just east of Mazomanie on highway 14. |
| May 21, 8:06 PM CDT | TSTM WND DMG | 1 N Maple Bluff, WI | Numerous trees down on the north side of Madison along Sherman and Northport. Warner Park. |
| May 21, 8:10 PM CDT | TSTM WND DMG | De Forest, WI | Large tree snapped at base. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:58 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
957
WFUS53 KMKX 220018
TORMKX
WIC021-025-049-111-220100-
/O.NEW.KMKX.TO.W.0022.240522T0018Z-240522T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
718 PM CDT Tue May 21 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Northeastern Iowa County in south central Wisconsin...
South central Columbia County in south central Wisconsin...
Western Dane County in south central Wisconsin...
Southeastern Sauk County in south central Wisconsin...
* Until 800 PM CDT.
* At 717 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Mazomanie to near
Black Earth to near Blanchardville, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Waunakee, Verona,
McFarland, Monona, Mount Horeb, Windsor, Prairie Du Sac, Sauk City,
Lake Wisconsin, Deforest, Cross Plains, Lodi, Poynette, Mazomanie,
Shorewood Hills, and Black Earth.
Other landmarks included are the following Locations Wisconsin State
Capitol and Gibraltar Rock Natural Area County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4302 8986 4320 8991 4347 8938 4340 8930
4301 8924 4285 8985
TIME...MOT...LOC 0017Z 224DEG 43KT 4321 8988 4309 8977 4282 8975
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BOXELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 6:50 PM CDT, 28 minutes earlier. Its key messages:
- Tornado watch has been extended into Green Lake, Marquette, and Fond du Lac Counties. All counties, with the exception of those immediately along Lake Michigan are now included in the watch.
- Isolated thunderstorms have developed over south-central and southwestern Wisconsin late this afternoon. Some of these storms could be severe through early evening. Large hail, damaging winds, and isolated tornadoes are all possible.
- Additional showers and thunderstorms will move in from the west this evening. Severe weather will also be possible in this activity. Damaging winds will be the primary concern, though hail and isolated tornadoes are also possible.
- Marine Dense Fog will continue to decrease in coverage through the afternoon.
Area forecast discussion, May 21, 6:50 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
650 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Tornado watch has been extended into Green Lake, Marquette,
and Fond du Lac Counties. All counties, with the exception of
those immediately along Lake Michigan are now included in the
watch.
- Isolated thunderstorms have developed over south-central and
southwestern Wisconsin late this afternoon. Some of these
storms could be severe through early evening. Large hail,
damaging winds, and isolated tornadoes are all possible.
- Additional showers and thunderstorms will move in from the west
this evening. Severe weather will also be possible in this
activity. Damaging winds will be the primary concern, though
hail and isolated tornadoes are also possible.
- Marine Dense Fog will continue to decrease in coverage through
the afternoon.
&&
.UPDATE...
Issued 634 PM CDT Tue May 21 2024
...TORNADO WATCH 279 EXTENDED INTO FOND DU LAC, MARQUETTE, AND
GREEN LAKE COUNTIES...
Tornado watch 279 has been extended northward into Fond du Lac,
Green Lake, and Marquette Counties. All southern Wisconsin
counties, with the exception of those immediately along the Lake
Michigan shoreline, are now included in this watch. Showers and
thunderstorms are beginning to erupt early this evening beneath
increasingly favorable large scale lift ahead of an approaching
disturbance. These storms have quickly gone severe in the
presence of the increasing lift, with severe thunderstorm
warnings currently in effect from Sauk County south toward
Lafayette County. We expect that storms will continue to persist
at strong to severe levels moving deeper into the evening, given
a more than favorable combination of instability and effective
shear values, as well as increasing lift on the synoptic scale.
In line with reports, large hail, and damaging wind gusts will
be primary concerns in these storms. Given the aforementioned
shear, as well as an abundance of curvature in the low level
hodographs sampled from MKX and DVN VWPs, line-embedded
tornadoes will be a possibility as well. Have multiple ways to
receive warnings through this evening, and be prepared to move
to shelter if necessary.
Quigley
&&
.SHORT TERM...
Issued 244 PM CDT Tue May 21 2024
Tonight through Wednesday night:
Low to mid level warm, moist advection continues from IA into
WI. The sfc warm front is currently stalled and stretches from
near Lake Geneva to just south of Madison. This area of 1000-925
mb frontogenesis then extends south through ern IA into ne MO.
A strong storm has developed along this boundary west of
Dubuque. Isold SVR storms will continue to be possible until
the more widespread convection arrives this evening.
The warm front should still move toward central WI by early
evening as the deepening sfc low over wrn IA tracks to just
west of KMSP by 00Z Wed. The amplifying upper wave, strong cold
front, and a broken to solid line of convection will then sweep
across WI this evening. Mdt to strong deep layer shear and
strong low level shear is present but there are limiting factors
to the severe potential this evening. An area of high MLCIN
exists over far wrn WI into ne IA where rounds of storms have
kept the warm front from advancing nwd. Also, an incoming warm
layer from 800-700 MB could yield a high LFC and very low 0-3 km
CAPE even after the warm front advances. In addition, boundary
layer cooling will begin to occur as sunset approaches. Although
there would still be some tornado risk over south central WI,
damaging winds and hail may be more probable. The warm layer and
building MLCIN could then actually cause the line to dissipate
over far se WI as indicated by some CAMs.
Cold advection to then take hold into Wed AM with a shortwave
trough to pass in the afternoon. Despite the trough, drying
conditions should bring some sunshine for the afternoon and high
temps in the lower 70s. High pressure will then pass to the
south Wed nt with lgt swly winds over srn WI.
Gehring
&&
.LONG TERM...
Issued 244 PM CDT Tue May 21 2024
Thursday through Tuesday:
Height rises associated with an upper level ridge will propagate
eastward across Wisconsin on Thursday which combined with surface
high pressure and dry air throughout the column will allow for dry
and sunny weather with highs in the upper 70s.
Showers and storms are expected to return Friday as the next
500hPa shortwave trough ejects off the Rocky Mountains and
traverses the northern Great Plains Thursday afternoon and
overnight. Current model guidance depicts this trough taking on
more of a negative tilt as it moves towards Wisconsin with a
deepening low pressure system at the surface moving northeastward
across Minnesota. Model soundings indicate decent mid-level lapse
rates and CAPE values as well as modest 0-6km wind shear in the
afternoon with a surface cold front progged to move across the
state throughout the day which would prove to be a forcing
mechanism. The mesoscale parameters combined with the upper level
dynamics suggests there may be potential for stronger storms on
Friday. However, there is the issue of potential morning
convection depleting the environment of these better conditions,
leading to uncertainty in the potential strength of Friday storms.
Discrepancy between the models still exists with the GFS A Tornado Watch has been issued for most of southern Wisconsin
until midnight, with multiple rounds of strong to severe
storms possibleindicating a faster and stronger solution as
compared to the Euro/Canadian which would impact the strength of
storms. These variations will dissipate over the next few days
though and we should get a clearer picture as we get closer to
Friday.
Upper level ridging and surface high pressure will briefly pass
through Wisconsin Saturday before yet another upper level
shortwave trough and associated surface low deepen across the
Plains before moving towards Wisconsin. There is again
discrepancy between the models with the location and path of this
low on Sunday with the Euro/Canadian bringing the low into
southern Wisconsin allowing for shower/storm chances across our
area while the GFS keeps the low further south across Illinois and
Indiana with the Wisconsin/Illinois border perhaps seeing a
little precipitation. Have gone with 30%-40% PoPs Sunday into
early Monday given the uncertainty associated with this system.
Weak upper level ridging will move through Wisconsin Monday and
should provide for drier conditions early next week.
Falkinham
Gehring
&&
.AVIATION...
Issued 244 PM CDT Tue May 21 2024
The Cigs well below 1 kft north of the MKE metro area will
dissipate by late afternoon or early evening. Otherwise
isolated strong to severe storms will move across south central
WI this afternoon followed by a north to south line moving ewd
across srn WI for the evening hours. After the cold front
passes, MVFR Cigs are expected to develop over much of srn WI
and continue into Wed AM before dissipating by afternoon. LLWS
is expected this evening due to a strong swly low level jet
stream.
Gehring
&&
.MARINE...
Issued 244 PM CDT Tue May 21 2024
Low pressure around 29.3 inches over western Iowa will deepen to
29.1 inches by early evening just northwest of Minneapolis, then
track to western Ontario by sunrise Wednesday. East to southeast
winds will increase this afternoon as a warm front approaches,
becoming breezy south winds, possibly approaching gale force, as
the front moves northward across the lake this evening. Areas of
dense fog should dissipate by early this evening over the south
half of the lake.
A strong cold front will then veer the winds to southwesterly
late tonight with the breezy winds continuing over the north half
of the lake through Wednesday. Light to modest southwest winds
will then prevail over the entire lake for Wednesday night and
Thursday. Widespread thunderstorms are expected tonight and may
contain strong, damaging winds.
A Small Craft Advisory is in effect from Sheboygan to Winthrop
Harbor tnt-Wed for breezy southerly winds and high waves.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-
LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-
LMZ876-LMZ878 until 7 PM Tuesday.
Small Craft Advisory...LMZ645-LMZ646 until 10 AM Wednesday.
Small Craft Advisory...LMZ643-LMZ644 until 4 PM Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 21, 7:17 PM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 717 PM CDT Tue May 21 2024 WIZ046-047-051-052-056>060-062>072-230030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 717 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Tornado Watch is in effect until midnight CDT tonight for all of the forecast area, except the lakeshore counties. A line of severe thunderstorms will move east across southern Wisconsin this evening. Widespread damaging winds, tornadoes, and very large hail will be possible over south central Wisconsin, becoming weaker and more isolated as the storms move into southeast Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Additional thunderstorms are possible Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this evening. LMZ643>646-230030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 717 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A line of strong to severe thunderstorms will move across the western shore of Lake Michigan late this evening. A Small Craft Advisory is in effect tonight into Wednesday afternoon for gusty south winds. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The Small Craft Advisory remains in effect into Wednesday afternoon. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-230030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 717 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Developing southerly winds will approach gale force tonight. A line of strong to severe thunderstorms will move across Lake Michigan late this evening into the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday No hazardous weather is expected at this time. Wood www.weather.gov/mkx
In the hours before
Local storm report, May 21, 1:32 PM CDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
132 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM Hail 1 NNW Stoughton 42.93N 89.23W
05/21/2024 E1.50 Inch Dane WI Public
Size estimated from social media pic. Time
estimated from radar.
&&
DDVSpecial weather statement, May 21, 4:54 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
454 PM CDT Tue May 21 2024
WIZ056-062-063-212230-
Iowa WI-Sauk WI-Dane WI-
454 PM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN IOWA...WEST CENTRAL
DANE AND SOUTH CENTRAL SAUK COUNTIES THROUGH 530 PM CDT...
At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dodgeville, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dodgeville, Mazomanie, Black Earth, Barneveld, Arena, Ridgeway, and
Governor Dodge St Park.
This includes the following highways...
U.S. Highway 18 between mile markers 49 and 58.
U.S. Highway 151 between mile markers 46 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.
&&
LAT...LON 4292 9009 4299 9018 4328 8993 4314 8962
TIME...MOT...LOC 2154Z 222DEG 35KT 4303 9004
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMILLERLocal storm report, May 21, 5:02 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
502 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail Dodgeville 42.96N 90.13W
05/21/2024 M1.00 Inch Iowa WI Emergency Mngr
&&
DDVLocal storm report, May 21, 6:48 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
648 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM Hail Cobb 42.97N 90.33W
05/21/2024 E1.75 Inch Iowa WI Broadcast Media
Estimated size from pic.
&&
DDVLocal storm report, May 21, 7:12 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
712 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 2 N Dodgeville 42.99N 90.13W
05/21/2024 E1.50 Inch Iowa WI Trained Spotter
Trained spotter reports quarter to ping pong
sized hail.
&&Local storm report, May 21, 7:13 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
713 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Tstm Wnd Dmg 1 SSW Dodgeville 42.95N 90.13W
05/21/2024 Iowa WI Emergency Mngr
Report of multiple trees down.
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:04 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Sauk | 56 min |
| May 21, 7:07 PM CDT | Tornado Warning | MKX | Dane, Iowa | 23 min |
| May 21, 7:10 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 35 min |
| May 21, 7:28 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 47 min |
| May 21, 7:41 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 64 min |
| May 21, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green Lake, Marquette | 73 min |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 39 min |
| May 21, 7:52 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge | 38 min |
| May 21, 7:56 PM CDT | Tornado Warning | MKX | Green, Lafayette | 34 min |
| May 21, 7:58 PM CDT | Tornado Warning | MKX | Dane | 32 min |
| May 21, 8:04 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Marquette and 1 more | 56 min |
| May 21, 8:11 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake, Marquette | 34 min |
| May 21, 8:18 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 42 min |
| May 21, 8:22 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 38 min |
| May 21, 8:32 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 71 min |
| May 21, 8:41 PM CDT | Tornado Warning | MKX | Fond du Lac | 34 min |
| May 21, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 46 min |
| May 21, 8:47 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 28 min |
| May 21, 8:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 23 min |
| May 21, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Sheboygan, Washington | 46 min |
| May 21, 9:00 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 30 min |
| May 21, 9:03 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 27 min |
| May 21, 9:10 PM CDT | Gale Warning | MKX | 9 hr | |
| May 21, 9:10 PM CDT | Small Craft Advisory | MKX | 22 hr | |
| May 21, 9:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| May 21, 9:13 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 32 min |
| May 21, 9:22 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 38 min |
| May 21, 9:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| May 21, 9:30 PM CDT | Special Weather Statement | MKX | Green | 30 min |
| May 21, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 36 min |
| May 21, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 50 min |
| May 21, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 46 min |
| May 21, 10:25 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Rock | 50 min |
| May 21, 10:40 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 19 min |
| May 21, 10:45 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock | 30 min |
| May 21, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 42 min |
| May 21, 11:32 PM CDT | Special Marine Warning | MKX | 118 min | |
| May 21, 11:33 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 42 min |
| May 21, 11:47 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 43 min |
| May 22, 12:10 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 31 min |
| May 22, 12:28 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 32 min |
| May 22, 11:35 AM CDT | River Flood Warning | MKX | Sauk | 69 hr |
| May 22, 5:10 PM CDT | Special Weather Statement | MKX | Iowa | 35 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 29 min |
| May 22, 6:14 PM CDT | Special Weather Statement | MKX | Iowa | 31 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.